Guelev, Dimitar P. - Probabilistic Interval Temporal Logic and Duration Calculus with Infinite Intervals: Complete Proof Systems

lmcs:947 - Logical Methods in Computer Science, July 19, 2007, Volume 3, Issue 3
Probabilistic Interval Temporal Logic and Duration Calculus with Infinite Intervals: Complete Proof Systems

Authors: Guelev, Dimitar P.

The paper presents probabilistic extensions of interval temporal logic (ITL) and duration calculus (DC) with infinite intervals and complete Hilbert-style proof systems for them. The completeness results are a strong completeness theorem for the system of probabilistic ITL with respect to an abstract semantics and a relative completeness theorem for the system of probabilistic DC with respect to real-time semantics. The proposed systems subsume probabilistic real-time DC as known from the literature. A correspondence between the proposed systems and a system of probabilistic interval temporal logic with finite intervals and expanding modalities is established too.


Source : oai:arXiv.org:0706.0692
DOI : 10.2168/LMCS-3(3:3)2007
Volume: Volume 3, Issue 3
Published on: July 19, 2007
Submitted on: May 5, 2005
Keywords: Computer Science - Logic in Computer Science,F.3.1


Share

Consultation statistics

This page has been seen 57 times.
This article's PDF has been downloaded 19 times.